Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An extension of the concept of $ L\sb{n}$ sets


Author: J. W. McCoy
Journal: Proc. Amer. Math. Soc. 16 (1965), 177-180
MSC: Primary 54.35
DOI: https://doi.org/10.1090/S0002-9939-1965-0173232-7
MathSciNet review: 0173232
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. M. Bruckner and J. B. Bruckner, On $ {L_n}$ sets, the Hausdorff metric, and connectedness, Proc. Amer. Math. Soc. 13 (1962), 765-767. MR 0142058 (25:5452)
  • [2] J. L. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 0070144 (16:1136c)
  • [3] A. M. Macbeath, Compactness theorems, Seminar on convex sets (1949-1950), Chapter V, pp. 41-51, The Institute for Advanced Study, Princeton, N. J.
  • [4] E. Michael, Topologies on spaces of subsets, Trans. Amer. Math. Soc. 71 (1951), 152-182. MR 0042109 (13:54f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.35

Retrieve articles in all journals with MSC: 54.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0173232-7
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society